# SDR SWAA073386

- Difficulty date: July 10, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 70,957 hours, 67,231 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277
- Part serial: BN603
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LEFT WING OUTBOARD T/E AFT FLAP DELAMINATED AT INBOARD END.  REMOVED AND REPLACED FLAP PER MM.
